Lisinopril

Lisinopril Reactions 1704, p230 - 2 Jun 2018 Angioedema: case report A 69-year-old woman developed angioedema following treatment with lisinopril [route, dosage, indication and duration of treatment to reaction onset not stated]. The woman, who had a significant medical history of chronic obstructive pulmonary disease, hypertension and tobacco use, presented to the emergency department (ED) for swollen tongue, lips and change of voice. She had experienced vomiting and diarrhoea after dinner the previous night. Three months previously, she had developed a similar episode, which was treated with diphenhydramine [Benadryl]. She was receiving treatment with lisinopril, aspirin, amlodipine and atorvastatin. At the ED, the woman was treated with diphenhydramine, famotidine and unspecified corticosteroids. A fiberoptic laryngoscopy revealed swollen base of the tongue and arytenoid process. Therefore, she was intubated for airway protection and received fresh frozen plasma for persistent swelling. On day 3, her condition improved, and she extubated. The episode of angioedema was considered secondary to lisinopril. She was then discharged with aspirin and amlodipine. Upon follow-up, she was asymptomatic. Author comment: "By exclusion, this episode of angioedema was attributed to lisinopril." "Angioedema is a rare but life-threatening side effect of angiotensin-converting enzyme inhibitor (ACEI)." Ahmed SU, et al. Angioedema, an uncommon side effect of Angiotensin- converting enzyme Inhibitor use. Journal of the American Geriatrics Society 66 (Suppl. 2): S188, Apr 2018. Available from: URL: https://doi.org/10.1111/ jgs.15376 [abstract] - USA 803323446 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Lisinopril

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/lisinopril-lWWdaQMbSY
Publisher
Springer International Publishing
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-018-46873-1
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p230 - 2 Jun 2018 Angioedema: case report A 69-year-old woman developed angioedema following treatment with lisinopril [route, dosage, indication and duration of treatment to reaction onset not stated]. The woman, who had a significant medical history of chronic obstructive pulmonary disease, hypertension and tobacco use, presented to the emergency department (ED) for swollen tongue, lips and change of voice. She had experienced vomiting and diarrhoea after dinner the previous night. Three months previously, she had developed a similar episode, which was treated with diphenhydramine [Benadryl]. She was receiving treatment with lisinopril, aspirin, amlodipine and atorvastatin. At the ED, the woman was treated with diphenhydramine, famotidine and unspecified corticosteroids. A fiberoptic laryngoscopy revealed swollen base of the tongue and arytenoid process. Therefore, she was intubated for airway protection and received fresh frozen plasma for persistent swelling. On day 3, her condition improved, and she extubated. The episode of angioedema was considered secondary to lisinopril. She was then discharged with aspirin and amlodipine. Upon follow-up, she was asymptomatic. Author comment: "By exclusion, this episode of angioedema was attributed to lisinopril." "Angioedema is a rare but life-threatening side effect of angiotensin-converting enzyme inhibitor (ACEI)." Ahmed SU, et al. Angioedema, an uncommon side effect of Angiotensin- converting enzyme Inhibitor use. Journal of the American Geriatrics Society 66 (Suppl. 2): S188, Apr 2018. Available from: URL: https://doi.org/10.1111/ jgs.15376 [abstract] - USA 803323446 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off